MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ONX AORTIC CONFORM EXT 27/29; HEART-VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ONX AORTIC CONFORM EXT 27/29; HEART-VALVE, MECHANICAL
Model Number ONXACE-27/29
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This investigation is currently ongoing.Any additional information will be provided in the follow-up report.This report is being submitted as required by federal regulations and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to artivion ¿ formerly cryolife/jotec is accurate or has been confirmed by artivion ¿ formerly cryolife/jotec.
 
Event or Problem Description
According to initial reports, patient with an existing on-x heart valve (onxace-27/29, (b)(6) implanted (b)(6) 2016, received onxace-25, (b)(6) (b)(6) 2024.This investigation is relegated to onxace-27/29, (b)(6) for explant.
 
Additional Manufacturer Narrative
According to initial reports, patient with an existing on-x heart valve onxace-27/29, sn (b)(6), implanted (b)(6) 2016; received onxace-25, sn (b)(6), (b)(6) 2024.This investigation is relegated to onxace-27/29, (b)(6) for explant.Multiple attempts for additional information have gone unmet.If information is provided in the future, a supplemental report will be issued.The manufacturing records for the onxace-27/29, sn (b)(6) were reviewed and it was confirmed that all records were controlled, available for review, and met all specifications per the device master record.All lots passed functional testing and met release specifications.A review of the available information was performed.On (b)(6) 2016 an onxace-27/29, sn (b)(6) was used in a case for a 42-year-old male in the aortic position.A second aortic on-x was reported to device tracking as implanted in the same position, same patient: (b)(6) 2024 onxace-25, sn (b)(6), (3008 days or 8yrs 2mo post-implant).Multiple attempts to receive additional information received no response.Review of manufacturing records show no processing issues with the original valve.The valve was not returned to the manufacturer for examination.We have no information about the explanted on-x valve other than the tracking notice and assume the valve was discarded on site.Consequently, we do not have enough information to know what, if any, contribution the valve had to the decision to replace it.The instructions for use for the on-x valve lists the possibility of explantation as a consequence of a complication of prosthetic heart valve replacement [ifu].But in this instance, we do not have any information to help us identify that complication.There is not enough information to determine what, if any, contribution the on-x valve had to the decision for its removal.A complaint and recall query was performed for onxace-27/29, sn (b)(6) to identify previously reported complaints or recalls associated with this serial number.No complaints or recalls were identified for this serial number.Based on the available information, a definitive root cause for this event cannot be determined.The manufacturing records were reviewed, and it was confirmed that all records were controlled, available for review, and met all specifications per the device master record.All lots passed functional testing and met release specifications.This event does not identify additional hazards or modify the probability and severity of existing hazards.There is no indication that an error or deficiency occurred at artivion ¿ formerly cryolife/jotec and the ifu adequately communicates risk.This complaint was reviewed for a capa evaluation and a capa is not warranted at this time.Artivion will continue to monitor similar complaints to determine if additional actions are warranted; however, at this time no further actions are necessary.This report is being submitted as required by federal regulations and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to artivion ¿ formerly cryolife/jotec is accurate or has been confirmed by artivion ¿ formerly cryolife/jotec.

Brand Name
ONX AORTIC CONFORM EXT 27/29
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 east anderson lane
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 east anderson lane
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts boulevard nw
kennesaw, GA 30144
7704193355
MDR Report Key22047538
Report Number1649833-2025-00016
Device Sequence Number8880360
Product Code LWQ
UDI-Device Identifier00851788001488
UDI-Public00851788001488
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/05/2021
Device Model NumberONXACE-27/29
Is the Reporter a Health Professional? No
Distributor Facility Aware Date05/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale